# SDR VNAA0105011

- Difficulty date: May 19, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 15,617 hours, 14,182 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 4073 WAS ON TAKEOFF AND THE CREW RECEIVED A FUEL PRESSURE LOW CAS MESSAGE.  THE CREW ABORTED TAKEOFF.  ON THE WAY BACK TO THE GATE, THE MESSAGE CLEARED AND FLIGHT 4073 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4073 DEPARTED WITH NO FURTHER INCIDENTS.
